# SDR ASAA1159563

- Difficulty date: April 30, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 11,765 hours, 3,720 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989083
- Part serial: 0624
- Condition: Failed
- Location: A/C Bay
- Part time: 11,775 hours, 3,725 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ON AFTER START OUT WITH MASTER CAUTION RESET.  LEFT PACK/ZONE TEMP CONTROLLER FAULTED TCV THIS PACK.  REPLACED LEFT TCV V139 REF MM 21 51 10.  GROUND VERIFICATION TEST NORMAL REF MM 21 51 10.
